# SDR DALA2025042203162

- Difficulty date: April 16, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 15,037 hours, 7,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SEAT TRACK @ 4 INCHES FWD OF FR20 TO 1.5 INCHES AFT OF FR20, RBL23, WL151.5. REMOVED AND REPLACED SEAT TRACK FROM FR 20 TO FR 34 RBL 23 WL 151.5 IAW DWG BOMBARDIER PL C02312600 REV E AND ASRP A220BD500- A-J51-42-21-00AAA-078A-A. (LP# 0918617)
